# SDR CALA2016072800460

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 70,365 hours, 7,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS  NEAR SEAT 45H ARE ON INTERMITTENTLY.   CONNECTED THE EMERGENCY LIGHT BATTERY.   CHECKED OK.
